# SDR AALA202107082556

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 53,176 hours, 33,909 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 29,710 hours, 15,413 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 699532
- Condition: Stalled
- Location: Right
- Part time: 29,710 hours, 15,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 360 CRUISE, RIGHT ENGINE COMPRESSOR STALL WITH ROLL BACK ON RIGHT ENGINE WAS BROUGHT TO IDLE FOR REMAINDER OF FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
